73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Under arm rash

1 REPLY 1
ttyler
Community Champion

Re: Under arm rash

Hi Floss62,

My name is Tara, I have just finished chemo for tnbc and have my radiotherapy planning appointment on Tuesday. I have not been through radiotherapy as yet so cannot say that your rash is because of this, but my oncologist did say that you can get rashes/irritation some months after radiotherapy, it does not always happen at the time you are having it. 

 I did not want to leave your post unanswered as I can tell it is a concern to you. May I suggest that you contact you breast care nurse or even ring the number on the site and speak to a breast care nurse, it may help to discuss your symptoms to hopefully put your mind at rest. This is what I do when I am unsure.

 Hope you find an answer soon!

 Lots of love 💕 Tara xx

Floss62
Member

Under arm rash

Hi 

I finished treatment 13 months ago. HER2 breast cancer. Chemo, surgery, radiotherapy, Herceptin. 

I’m having reoccurring very sore red areas under my arm. (Cancer side) 
Could this be due to Radio therapy (18 months ago) ? 
I haven’t changed my deodorant, soap or washing powder. 
Anyone else having this problem ??